Homotopy colimits and global observables in Abelian gauge theory

Benini, Marco, Schenkel, Alexander and Szabo, Richard J. (2015) Homotopy colimits and global observables in Abelian gauge theory. Letters in Mathematical Physics, 105 (9). pp. 1193-1222. ISSN 1573-0530

Full text not available from this repository.


We study chain complexes of field configurations and observables for Abelian gauge theory on contractible manifolds, and show that they can be extended to non-contractible manifolds by using techniques from homotopy theory. The extension prescription yields functors from a category of manifolds to suitable categories of chain complexes. The extended functors properly describe the global field and observable content of Abelian gauge theory, while the original gauge field configurations and observables on contractible manifolds are recovered up to a natural weak equivalence.

Item Type: Article
RIS ID: https://nottingham-repository.worktribe.com/output/760171
Additional Information: The final publication is available at Springer via http://dx.doi.org/10.1007/s11005-015-0765-y
Keywords: Abelian gauge theory, global configurations and observables, chain complexes, homotopy limits and colimits
Schools/Departments: University of Nottingham, UK > Faculty of Science > School of Mathematical Sciences
Identification Number: https://doi.org/10.1007/s11005-015-0765-y
Related URLs:
Depositing User: Schenkel, Dr Alexander
Date Deposited: 06 Mar 2017 08:57
Last Modified: 04 May 2020 17:16
URI: https://eprints.nottingham.ac.uk/id/eprint/41004

Actions (Archive Staff Only)

Edit View Edit View